IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 5886 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4358    
    Printed139    
    Emailed1    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal

 

 ORIGINAL ARTICLE
Year : 2001  |  Volume : 67  |  Issue : 5  |  Page : 253--254

Carbamate pesticide induced toxic epidermal necrolysis


Department of Dermatology Government Stanley Medical College, Chennai-600 001, India

Correspondence Address:
A M Jayaraman
Department of Dermatology Government Stanley Medical College, Chennai-600 001
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 17664764

Rights and PermissionsRights and Permissions

A 36-year-old male alleged to have consumed carbamate pesticide liquid (Baygon@) developed toxic epidermal necrolysis (TEN) within twenty-four hours of intake. Though drugs have been commonly incriminated as offending agents for TEN, carbamate pesticide was found to be the causative agent in our case.






[FULL TEXT] [PDF Not available]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow